MathSciNet Relay Station
MathSciNet bibliographic data
MR2650800 (2011g:35017) 35B25 (35F21 35K15 35Q92 35R09 49L25 92D15)
Barles, Guy; Mirrahimi, Sepideh; Perthame, Benoît Concentration in Lotka-Volterra parabolic or integral equations: a general convergence result. Methods Appl. Anal. 16 (2009), no. 3, 321–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement